# SDR SWAA2022062721821

- Difficulty date: June 23, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 45,040 hours, 28,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR OVERHEAD EMER LIGHT INOP / [01] REMOVED AND REPLACED FWD LEFT BATTERY PACK IAW AMM 33-51-06. OPS CK GOOD. REF LP 2153318.
